{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T16:13:46Z","timestamp":1760026426489,"version":"build-2065373602"},"reference-count":6,"publisher":"Elsevier BV","issue":"2","license":[{"start":{"date-parts":[[2017,2,1]],"date-time":"2017-02-01T00:00:00Z","timestamp":1485907200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2017,2,1]],"date-time":"2017-02-01T00:00:00Z","timestamp":1485907200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2017,2]]},"DOI":"10.1016\/j.ajem.2016.07.051","type":"journal-article","created":{"date-parts":[[2016,7,29]],"date-time":"2016-07-29T18:36:28Z","timestamp":1469817388000},"page":"372.e5-372.e6","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":2,"title":["Application of nitroglycerin patch to treat finger cyanosis due to unintentional injection of epinephrine"],"prefix":"10.1016","volume":"35","author":[{"given":"Christine","family":"Geffroy\u2013Perrin","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Christophe","family":"Geffroy","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Marc E.","family":"Gentili","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2016.07.051_bb0005","doi-asserted-by":"crossref","first-page":"379","DOI":"10.1136\/emj.14.6.379","article-title":"Treatment of accidental digital injection of adrenaline from an auto-injector device","volume":"14","author":"McGovern","year":"1997","journal-title":"J Accid Emerg Med"},{"key":"10.1016\/j.ajem.2016.07.051_bb0010","doi-asserted-by":"crossref","first-page":"5","DOI":"10.1007\/s11552-006-9012-4","article-title":"Finger injection with high-dose (1:1000) epinephrine: does it cause finger necrosis and should it be treated?","volume":"2","author":"Fitzcharles-Bowe","year":"2007","journal-title":"Hand"},{"key":"10.1016\/j.ajem.2016.07.051_bb0015","doi-asserted-by":"crossref","first-page":"187","DOI":"10.1177\/229255030301100408","article-title":"How long does it take phentolamine to reverse adrenaline-induced vasoconstriction in the finger and hand? A prospective, randomized, blinded study: the Dalhousie project experimental phase","volume":"11","author":"Nodwell","year":"2003","journal-title":"Can J Plast Surg"},{"key":"10.1016\/j.ajem.2016.07.051_bb0020","doi-asserted-by":"crossref","first-page":"665","DOI":"10.1016\/S0196-0644(05)82391-1","article-title":"Treatment of accidental digital injection of epinephrine","volume":"20","author":"McCauley","year":"1991","journal-title":"Ann Emerg Med"},{"key":"10.1016\/j.ajem.2016.07.051_bb0025","doi-asserted-by":"crossref","first-page":"46","DOI":"10.1016\/0735-6757(90)90295-B","article-title":"Epinephrine-induced vasospasm reversed by phentolamine digital block","volume":"8","author":"Maguire","year":"1990","journal-title":"Am J Emerg Med"},{"key":"10.1016\/j.ajem.2016.07.051_bb0030","doi-asserted-by":"crossref","first-page":"91","DOI":"10.1016\/S0735-6757(99)90028-1","article-title":"Use of subcutaneous terbutaline to reverse peripheral ischemia","volume":"17","author":"Stier","year":"1999","journal-title":"Am J Emerg Med"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675716304727?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675716304727?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:34:32Z","timestamp":1760024072000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675716304727"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,2]]},"references-count":6,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2017,2]]}},"alternative-id":["S0735675716304727"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2016.07.051","relation":{},"ISSN":["0735-6757"],"issn-type":[{"type":"print","value":"0735-6757"}],"subject":[],"published":{"date-parts":[[2017,2]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Application of nitroglycerin patch to treat finger cyanosis due to unintentional injection of epinephrine","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2016.07.051","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2016 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}